2017
Том 69
№ 9

All Issues

On calculation of integrals over spherical domains

Shamsiev E. A.

Full text (.pdf)


Abstract

We construct cubature formulas for the computation of integrals over spherical domains containing less nodes as compared with known ones.

English version (Springer): Ukrainian Mathematical Journal 58 (2006), no. 6, pp 974-980.

Citation Example: Shamsiev E. A. On calculation of integrals over spherical domains // Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 859–864.

Full text